Well, I've read a lot of things about how while on birth control, you can still get a withdrawal bleeding even if you are pregnant. I don't know if this is true, but I'm usually a terribly anxious person (which is why I chose to be on BC). I'm on the combined pill, just started taking it 3 months ago.
My boyfriend and I had protected sex the first day of my third week of my first box, but the condom broke. I didn't take the first pill on my period, but I talked to my doctor and he said I needed at least 7 days to be protected. Anyways, I still got really worried, and I noticed that I started to get a lot of symptoms related to the pill but of course, related to pregnancy as well (breast augmentation, feeling of fullness, bloated, mild nausea, fatigue). During my 1st break, I got the withdrawal bleeding; it lasted about 4 days, and it was quite painful. Then I got the withdrawal bleeding for my 2nd box, on the 4th day of the break (lasted 7 days) and this time it was not painful (no heavy cramps). I have to say I was really nervous by all the changes in my body that during this time, I got two pregnancy tests, and both came out negative, but I'm so paranoid that I think I may have done them incorrectly. I'm now on 7th day of my 3rd withdrawal bleeding, started on the 5th day of the break.
The thing is that I've read so many stories about women that didn't know they were pregnant while on the pill since they still were having their withdrawal bleeding. Is this true? My bleedings are fairly heavy the first 3-4 days, and then they get light, but I just can't seem to be calm about this. I would be so grateful to have professional advice on this matter, so I can just move on. Please.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.